# SDR IXXA20251002002

- Difficulty date: October 2, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N395CM
- Make and model: Boeing 767323
- Aircraft serial: 25447
- Aircraft time: 109,721 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 368531694490206
- Part serial: 704959
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED BRACKET P/N 368-53-16-94490-206 IAW B767-300 SRM 51-40-05 AND 51-40-02 PAR 7. AFT SIDE OF FLOOR BEAM STA1562 RBL 82
